# SDR USAA040107

- Difficulty date: April 5, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N373US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22952
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 53,322 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN CRACKED 1.250 INCH LONG, INSTALLED DOUBLER PER SRM. 53-00-01, FIG 229.  INSTALLED DOUBLER PER SRM 53-00-01, FIG 229.  (M)
